# SDR COEA0704912

- Difficulty date: December 18, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Engine: Pwa PW120
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Part number: E0276CC4FN019
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK. FLIGHT NR 7202.  DURING CLIMB 12 MILES OUT, THE NR 2 BLEED VALVE WOULD NOT OPEN AND FAULTED.  RESET UNSUCCESSFUL CREW ELECTED TO RETURN TO DEPARTURE.  AC LANDED NORMALLY.  REPLACED NR 2 ENGINE BLEED PUSH BUTTON SWITCH.  (K)
